# SDR SWAA2023092694870

- Difficulty date: August 29, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N7861J
- Make and model: Boeing 737-79P
- Aircraft serial: 33008
- Aircraft time: 49,620 hours, 33,734 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H CABIN SEAT TRACK HAS CORROSION IN WELL AT BS 539+2; 663+15; 706+6; 706+17; 727+12; RBL 45; WL 208 L/H IS INCORRECT; R/H CABIN SEAT TRACK IS CORRECT<[01] FAULT RAISED IN ERROR; CLOSING CARD;[02] VERIFIED FAULT RAISED IN ERROR; CLOSING CARD
